# SDR SIMA201812264002

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 30,196 hours, 27,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR STEP EXIT MARKER EMERGENCY LIGHT INOP "TRANSFERRED TO NRWC 851-DFW-02325"-C/A-REF NRWC 851-DFW-02335 RAR FORWARD EXIT IDENTIFIER SIGN IAW EMB 140 AMM 33-50-13, OP CK GOOD.
